It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Spotting on day of period after first shot of depo provera?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-29-2017, 04:28 AM   #1
    aimeeb
    Newbie
    (female)
     
    aimeeb's Avatar
     
    Join Date: Jul 2014
    Posts: 3
    aimeeb HB User
    Spotting on day of period after first shot of depo provera?

    Hi! I got my first depo shot last March 6, 2017. It was around 5 days after the last day of my period so my OB said I couldn't have unprotected sex for 2 weeks so I waited for 2 weeks and 3 days before I had unprotected sex with the boyfriend. I should be expecting my period today, March 29. I got cramps yesterday and this morning. When I peed this morning there was brown blood. Maybe only as much as a coin's width. I'm scared it might be implantation bleeding or is it possible to not have your period just after your first shot of depo? Cause I read that it could and will eventually stop my period. Or should I expect more irregular periods? Should I also take a pregnancy test? If so, when would be the best time to take to be sure? Thank you!

     
    Sponsors Lightbulb
       
    Old 03-29-2017, 05:24 AM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,176
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Spotting on day of period after first shot of depo provera?

    Brown blood is simply old blood that wasn't expelled in a previous period. It has no other meaning. It's very common.

     
    Old 04-15-2017, 11:24 PM   #3
    Soco96
    Newbie
    (female)
     
    Soco96's Avatar
     
    Join Date: Apr 2017
    Posts: 1
    Soco96 HB User
    Re: Spotting on day of period after first shot of depo provera?

    Ive googled the depo, since I've been bleeding since I got the shot 2 months ago. It says it can cause irregular periods and break through bleeding. I dont think it will ever end!!

     
    Closed Thread

    Tags
    depo provera unprotected sex, period missed, spotting



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:11 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!